Optimal Recovery of <em class="a-plus-plus">n</em>-Linear Functionals According to Linear Information
AbstractWe determine the optimal linear information and the optimal procedure of its application for the recovery of n-linear functionals on the sets of special form from a Hilbert space.
How to Cite
BabenkoV. F., Gun’koM. S., and RudenkoA. A. “Optimal Recovery of <em class="a-Plus-plus">n</Em>-Linear Functionals According to Linear Information”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 66, no. 7, July 2014, pp. 884–890, http://umj.imath.kiev.ua/index.php/umj/article/view/2186.